Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suspect in developing piles, Have blood spots after stools. Suggest? - Online Doctor Chats

Date : 24-Jul-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1229 Questions
User:Hello Doctor, This is XXXXXXX
Doctor:Hi, XXXXXXX
Doctor:How can I help you?
User:Hello Dr. XXXXXXX I think I am developing piles.
User:I have travelled to US 2 wks back and my eating scheduled was disturbed.
Doctor:Do you feel an skin tag there?
User:There is some spots when I use tissues after stool.
User:blood spots, I mean to say
User:What do you mean by skin tag?
Doctor:A skin tag is the pile
Doctor:It will be soft and elongated and one can feel it on touch
User:no. I do not see those. it is not there.
User:only the small spots when i wipe
User:and some blood on the stool.
Doctor:So, you see only blood on the wipes
Doctor:Then the chances of it being piles are less
User:yes. this is fearsome
Doctor:It could be fissures
User:I went to stores, and have got one mediction - hydrocortisone
User:and got some luxatives also.
User:This issue was there since 2 weeks. it was stopped when i controlled my food.
Doctor:Yes, food is the major concern here
Doctor:More the constipation more wore the problems gets
Doctor:Do take the laxatives,
Doctor:like liquid paraffin
User:it is powder. so shall i take?
Doctor:Liquid paraffin is a syrup
User:it is polyethylen glycole
User:that is I bought today. will that okay to take today.
Doctor:Yes, you can take Polyethylen glucol, it too is a a laxative
User:Okay. I am bit scared. Why is this happening to me and how do I control here. Any medication would you suggest?
User:There are a few OTC drugs are available, for which doctors prescription not needed.
Doctor:It is manily due to change in the food style
Doctor:The best and only remedy at this time would be a laxative
Doctor:Need not take any medication, usually medications cause constipation or affect the mucous membrane health
Doctor:this may worsen the condition
Doctor:Apply the hydrocotisone cream and take the laxative.
User:Ok. About the tube - hydrocortisone. I applied twice. Shall I stop that
Doctor:This would treat the condition as it is in the initial stage
User:its 845 pm here and i just took some food. when can i take the laxative.
Doctor:Its better to take the laxatives in the night after food
Doctor:15 min after the food
Doctor:Only once a day dose is suffecient
User:Do you see any complications to my case? Any precautions, and time to heal completely.
User:Okay. and I should take the luxative for 3-5 days?
Doctor:For a week would be good
Doctor:You can take multivitamins, but not now
User:Thanks. Last question - is this the begining of piles? suggestions that i should take care etc.
Doctor:Since the fissures are in active stage any medication can alter the stool consistency and worsen the fissure
Doctor:Its a fissure not a pile
Doctor:Though both usually coexist
Doctor:you do not have pile unless examined
Doctor:its fissure what you have.
Doctor:The only best remedy is avoid constipation, avoid spicy foods
Doctor:If, when you come to india
Doctor:You can take Himalaya PILEX tablets to prevent such occurrences in future
Doctor:PILEX tabs are very effective
User:Okay. thanks. I will ask someone to get this medicine for me. thanks.
Doctor:Is there anything you want to know.
User:thats it for the moment. Will connect with you tommorrow only if the uncomfort persists.
Doctor:Yes for sure.
Doctor:I see that you have posted a query for the specialist online in our website
Doctor:Shall I block the query as I have answered your concern here
User:actually i could not get throuh earlier. So you can please close the query.
Doctor:I will
Doctor:take care
User:thanks. :)
Doctor:get back to me if any doubts
Doctor:Wish you good health
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor